# SDR AUS20011130

- Difficulty date: October 24, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737-8Q8
- Engine: Cfmint CFM565A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: 122SM44T2
- Condition: Stuck
- Location: Mlg
- Part time: 1,671 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR POSITION SWITCH SUSPECT STICKING.
